I have switched it up. After really getting hit after my last dose of 50,000 iu I decided to try the daily approach. Mainly because I couldn't miss a day from work this week and when I take the 50,000 the next day i am all but useless with body aches, headaches, sick to stomach and extreme fatigue. I started taking 6000 iu of d3 daily on Saturday. I am fatigued, but the body aches aren't unmanageable so I think I am going to try this for a while. I don't have my blood test for another 2 months so I guess we'll see. Does anyone notice that body aches or any symptom seems to get lighter (or did when you were first starting) with a daily does vs the mega weekly does? I just think I may not be tolerating the mega dose of vit d well.
I could not tolerate the mega doses of D2. I had 5 of the 7 symptoms of adverse effects on the package insert. I had to play around with the oral daily doses of D3 to find what worked best for me. And, YES, I had many less problems, including joint pains, with the lower daily doses of D3. I did have to gradually work up to a daily dose of 4400 IUs D3 gel caps which is the dose I currently take. Whenever I go up over 5000 IUs daily I start to have problems. I should mention that even with the D3 doses I experienced symptoms as my D levels rose -- but those resolved themselves once my d level hit the therapeutic range. In other words, you may feel a little worse before you feel better. Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.